MathSciNet Relay Station
MathSciNet bibliographic data
MR1421187 (97i:65124) 65L10
Asaithambi, N. S. A numerical method for the solution of the Falkner-Skan equation. Appl. Math. Comput. 81 (1997), no. 2-3, 259–264.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement